just now
Equate Headache Relief Geltabs, Extra Strength, 80 Count: Relieves minor aches and pains Contains: acetaminophen (250 mg), aspirin (NSAID) (250 mg), and caffeine (65 mg) Extra strength Suitable for a variety of symptoms, including: common cold, arthritis, muscular aches, toothache, backache, headache, and menstrual cramps Compare to active ingredients in Excedrin Extra Strength 80 tablets per bottle
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | - |
Color | - |
Weight | - |
Height | - |
Depth | - |
Product Id | 2346008 |
---|---|
User Reviews and Ratings | 3 (1 ratings) 3 out of 5 stars |
UPC | 605388447166 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Headache Relief Geltabs, Extra Strength, 80 Count
Price:
$5.96
on
![]() |
$5.96
on
![]() |